# SDR AU960049

- Difficulty date: January 8, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31-350
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Lt-Rt Elev
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH AND RH ELEVATOR SPARS CRACKED AT OUTBOARD TIP IN BOTH TOP AND BOTTOM RADII - CRACKS RANGE FROM 19MM TO 39MM (0.75IN TO 1.75IN) - BOTH LH AND RH SPARS ALSO CRACKED APPROXIMATELY 9MM TO 13MM  (0.375IN TO 0.5IN) IN LENGTH AT THE OUTBOARD HINGE AREA
